RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2013, Volume 25, Issue 2, Pages 85–90 (Mi dm1237)  

This article is cited in 10 scientific papers (total in 10 papers)

Characteristic submodules of injective modules

A. A. Tuganbaev


DOI: https://doi.org/10.4213/dm1237

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2013, 23:2, 203–209

Bibliographic databases:

UDC: 512.553.8
Received: 13.03.2013

Citation: A. A. Tuganbaev, “Characteristic submodules of injective modules”, Diskr. Mat., 25:2 (2013), 85–90; Discrete Math. Appl., 23:2 (2013), 203–209

Citation in format AMSBIB
\Bibitem{Tug13}
\by A.~A.~Tuganbaev
\paper Characteristic submodules of injective modules
\jour Diskr. Mat.
\yr 2013
\vol 25
\issue 2
\pages 85--90
\mathnet{http://mi.mathnet.ru/dm1237}
\crossref{https://doi.org/10.4213/dm1237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3156636}
\elib{http://elibrary.ru/item.asp?id=20730477}
\transl
\jour Discrete Math. Appl.
\yr 2013
\vol 23
\issue 2
\pages 203--209
\crossref{https://doi.org/10.1515/dma-2013-014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84890405791}


Linking options:
  • http://mi.mathnet.ru/eng/dm1237
  • https://doi.org/10.4213/dm1237
  • http://mi.mathnet.ru/eng/dm/v25/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Automorphism-invariant modules”, J. Math. Sci., 206:6 (2015), 694–698  mathnet  crossref  mathscinet
    2. A. A. Tuganbaev, “Characteristic submodules of injective modules over strongly prime rings”, Discrete Math. Appl., 24:4 (2014), 253–256  mathnet  crossref  crossref  mathscinet  elib
    3. A. A. Tuganbaev, “Modules over strongly prime rings”, J. Algebra. Appl., 14:5 (2015), 1550076, 9 pp.  crossref  mathscinet  zmath  isi  scopus
    4. A. A. Tuganbaev, “Automorphism-extendable modules”, Discrete Math. Appl., 25:5 (2015), 305–309  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. A. Tuganbaev, “Avtomorfizm-prodolzhaemye i endomorfizm-prodolzhaemye moduli”, Fundament. i prikl. matem., 21:4 (2016), 175–248  mathnet  mathscinet
    6. A. A. Tuganbaev, “Automorphism-invariant semi-Artinian modules”, J. Algebra. Appl., 16:2 (2017), 1750029  crossref  mathscinet  zmath  isi  scopus
    7. A. A. Tuganbaev, “Automorphism-invariant non-singular rings and modules”, J. Algebra, 485 (2017), 247–253  crossref  mathscinet  zmath  isi  scopus
    8. A. A. Tuganbaev, “Injective and automorphism-invariant non-singular modules”, Comm. Algebra, 46:4 (2018), 1716–1721  crossref  mathscinet  zmath  isi  scopus
    9. A. N. Abyzov, Cong Quynh Truong, “Lifting of automorphisms of factor modules”, Comm. Algebra, 46:11 (2018), 5073–5082  crossref  mathscinet  zmath  isi  scopus
    10. A. N. Abyzov, Ch. K. Kuin, A. A. Tuganbaev, “Moduli, invariantnye otnositelno avtomorfizmov i idempotentnykh endomorfizmov svoikh obolochek i nakrytii”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 159, VINITI RAN, M., 2019, 3–45  mathnet
  • Дискретная математика
    Number of views:
    This page:261
    Full text:74
    References:58
    First page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020